# SDR SWAA2021101320233

- Difficulty date: September 17, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;R2 CREASE BEAM CORRODED AT THRESHOLD FASTNER HOLES STA 962-986 RBL 55 WL 208 / REMOVED CORROSION AT MAIN CABIN R2 CREESE BEAM AT STA 962-986 RBL 55 I-A-W SRM 51-10-02-0G-0. VERIFIED MATERIAL LOOSE ORIGINAL .080 REMOVED .018 REMAIN .062 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL # 36647 DUE 05/19/2022 I-A-W SRM 53-70-15-1A-1. REMOVED CREASE BEAM I-A-W SRM 51-40-02-0G-0. DRILLED NEW CREASE BEAM I-A-W SRM 51-40-05-0G-0 AND BOEING DWG 147A8501 REV: B. INSTALLED NEW CREASE BEAM IA-W SRM 51-40-02-0G-0 AND BOEING DEG 147A8501 P/N 147A8540-8
